Acupan (nefopam)

Hi i have been prescribed this painkiller to deal with break through pain for my PSA and cancer. I take MST Continus on a morning but the pain has so severe recently.

Unfortunately I took the recommended dose yesterday and felt very light headed, and nauseous. Can anyone tell me if these side effects subside or will they continue unless I stop.

Thank you for your kind help.

4 Replies

oldestnewest
  • I have to admit my GP gave me Nefopam for my RA, I took it for nearly three days and felt so sick and light headed I gave up taking it. I have been told that if you can bear the side effects for 4-5 days then they should go away and the drug works well. I had so many appointments that I couldn't last the five days ! When my life slows a bit I will try again. I hope this helps

  • I am glad it's not just me then. I wouldn't have cared so much but they really worked with the pain levels. But vomited for two days and have not eaten. Couldn't tolerate the feeling of light headedness and nausea. I'm going to stop taking them and rely on the MST Continus.

  • I can honestly say I have no idea as to whether they helped with the pain levels or not as I felt so ill I didn't notice! Unfortunately I can't have many other painkillers so am managing on paracetamol and hydroxychloroquine at the moment, so hurting a lot. Still never mind hopefully it will improve eventually. I have had to come off biological because of sepsis, but I have dealt with this wretched illness since 1987 so I am used to it.

  • Just one word... Nightmare. I have renal cancer as well so the morphine helps with that. Thanks again for your help and my very best wishes for the future. Fingers crossed for you

You may also like...